# SDR SIMA200418401

- Difficulty date: June 29, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Nr 2 Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FSM - FLT 3695 - FLAPS FAILED AT 9 DEGREES ON FINAL.  FOUND NR 2 FLAP VELOCITY SENSOR CONNECTOR LOOSE AND TIGHTENED.  PERFORMED OPERATIONAL CHECK OF FLAP ELECTRICAL/ELECTRONIC COMPONENT ADJUSTMENT.  AIRCRAFT RETURNED TO SERVICE.  (M)
